# SDR SWAA2022030846495

- Difficulty date: May 17, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT RBL27 BS400-BS420 WL156 FCB / DAMAGE TO SIDEWALL SUPPORT FOUND TO BE OUT OF LIMITS PER SRM CH 53-00-53-1A-2. REMOVED AND REPLACED SUPPORT IAW SRM CH 51-40-02 AND DRAWING #143A7501.
